# SDR 95ZZZX747

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 65500F1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 7863504
- Condition: Damaged
- Location: Butt Area
- Part time: 5,406 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT BLADE RECEIVED WITH SCORING DAMAGE AROUND THE O.D. OF THE BUTT AREA.  DAMAGE EXITS 360 DEGREES AROUND THE BUTT AND IS APPROXIMATELY .010 INCH DEEP BY .025 INCH HIGH.  DAMAGE APPEARS TO HAVE BEEN CAUSED BY RESIDUAL SHOT PEEN BALLS WHICH WERE TRAPPED INSIDE BLADE PIN.
